Repositorio de producción científica de la Universidad de Sevilla

On the exponential cardinality of FDS for the ordered p-median problem

 

Advanced Search
 
Opened Access On the exponential cardinality of FDS for the ordered p-median problem
Cites

Show item statistics
Icon
Export to
Author: Puerto Albandoz, Justo
Rodríguez Chía, Antonio Manuel
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2005
Published in: Operations Research Letters, 33(6), 641-651
Document type: Article
Abstract: We study finite dominating sets (FDS) for the ordered median problem. This kind of problems allows to deal simultaneously with a large number of models. We show that there is no valid polynomial size FDS for the general multifacility version of this problem even on path networks.
Cite: Puerto Albandoz, J. y Rodríguez Chía, A.M. (2005). On the Exponential Cardinality of Fds For the Ordered P-Median Problem. Operations Research Letters, 33 (6), 641-651.
Size: 384.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/26030

DOI: 10.1016/j.orl.2004.11.005

See editor´s version

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)